# SDR SWIA200211002

- Difficulty date: July 1, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 2,758 hours, 2,140 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 730
- Condition: Failed
- Location: Horiz Stab
- Part time: 2,690 hours, 2,092 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT THE GATE, STAB TRIM CH 2 WILL NOT ENGAGE.  REMOVED AND REPLACED HST ACTUATOR AND MCU IAW 27-41-00.  ALL OPS CHECKS GOOD.
